# SDR AALA2019041659010

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,500 hours, 7,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON FA PANEL, CHECK DOOR PRESSURE 3L. MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE PRESSURE IAW AMM 52-22-00.
